# SDR DL767991853

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O ENG EICAS MSG LT ENG OVHT LP1/LP2 FIRE OVHT SYS FAIL LIGHT ON.  REPLACED M687 AND M688 LEFT OVHT LOOP 1 AND 2 CARDS,  INSPECTED LEFT ENG PNEU DUCTS AND CLAMPS.  RETORQUED CLAMPS.  RAN ENGINES TO T/O POWER FOR SEVERAL MIN, NO OVHT MSG OR CAUTION.  INSPECTED OVHT LOOPS 1 AND 2 LEFT ENG AND WIRING, NO TROUBLE FOUND.
